# SDR DALA14010510993

- Difficulty date: February 11, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 58,464 hours, 42,459 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED FWD SERVICE DOOR HAS DAMAGED SKIN ON LOWER EDGE OF DOOR. INSTALLED DOUBLER SKIN REPAIR IAW SRM 52-05, FIG 64.
